# SDR DALA2022081505523

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 67,735 hours, 9,034 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3316- HYD - DUE TO HYD G SYS LEAK ECAM MESSAGE. ALTERNATE GEAR EXTENSION REQUIRED. CORRECTIVE ACTION: REPLACED DAMAGED PACKING ON GREEN HP MANIFOLD PRESSURE SWITCH. RESET GRAVITY GEAR EXTEND SWITCHES. SERVICED HYDRAULICS. LEAK & OPS CHECKS OK. (2364214)
